# SDR P2EA00003

- Difficulty date: January 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1064
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, SKIN DENTED AT BS 1064 BETWEEN 24R AND 25R.  REPAIRED SKIN FROM BS 1064 TO BS 1068 AND BETWEEN 24R AND 25R IAW 53-30-03 FIG 5.  (M)
